Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a class of differential equations in mechanics of continua


Authors: Lipman Bers and Abe Gelbart
Journal: Quart. Appl. Math. 1 (1943), 168-188
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/8556
MathSciNet review: 8556
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/8556
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society